# SDR RRXA000547

- Difficulty date: February 25, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3757700505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MODERATE CORROSION DAMAGE TO LEFT AFT T1 DOOR FITTING AT LONGERON 1 TO 6 LEFT AND AFT END OF DOOR, DAMAGE WAS WITHIN LIMITS IAW DC-8 SRM.  REMOVED DAMAGED FASTENERS, TREATED AREA IAW DC-8 SRM 51-1-8.  INSTALLED FASTENERS IAW DC-8 SRM 20-15-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
